Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

When i get hungry i shake and tremble and feel like im going to pass out

im 26 years old and i just recently noticed when i get hungry i shake and tremble and feel like im going to pass out. I have not been checked out by a doctor yet. I also take prozac, adderall ,multivitams, and mega green tea pills and thats an appetite suppressant!! could these medications make me feel this way?
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

It could be these medicines itself. Stop these and see if you are feeling better. Consult your doctor also.

Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor